# SDR 2007UALA04196

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 35,825 hours, 4,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP RIGHT EXTERIOR OVERWING 3RD FROM FWD LIGHT ASSY (ONE BULB INOP) AND LEFT EXTERIOR OVERWING 2ND FROM FWD LIGHT ASSY (BOTH BULBS INOP).     11-01-07    RELAMPED.
